# SDR TWAA9916706

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1079
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER FOOT CORRODED AROUND FASTENERS AT STA 1079, BETWEEN LONGERON 29L AND 28L.  REMOVED CORROSION PER STANDARD PROCESSES MANUAL 6-80-01 AND TREATED AND PRIMED AREA PER SRM 51-10-3 PARAGRAPH 22.
